Results

1 - 25 of 64
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
We survey the theory of square integrable group representations for the non-compact, semisimple lie group SU(1,1), which has three different series of representations: principal, complementary and discrete. As a result of our survey we conclude that the discrete series representations are the only o...
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
Some new relations for the Appell function F 1 (a, b, b′; c; w, z) are obtained including differentiation and integration formulas, integral representations, series and recurrence relations. Some integrals are given which can be expressed in terms of F 1 and confluent Appell functions (Humbert fun...
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
A simple analytic formula is derived for use in solving the Hubbell radiation rectangular source integrals . Tables of results are given to compare the numerical values derived from the approximation formula with those given earlier in the literature.
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
In this work, we study the modified beta function View the MathML source that appeared in Marus˘ić and Bajzer’s solution [M. Marus˘ić, Z˘. Bajzer, Generalized two-parameter equation of growth, J. Math. Anal. Appl. 179 (1993) 446–462] of the generalized two-parameter equation of tumor growth...
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
We study the generalized quantum isotonic oscillator Hamiltonian given by 𝐻 = − 𝑑 2 / 𝑑 𝑟 2 + 𝑙 ( 𝑙 + ...
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]
[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]